# SDR ASAA2022102040955

- Difficulty date: October 20, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 34,493 hours, 11,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5391160020200
- Condition: Corroded
- Location: Frms 31-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H FLOOR SUPPORT FRAME HAS CORROSION ON UPPER SKIN AND RIVET SHEARED FR31 TO FR34 GROUNDED - YES. REMOVED AND REPLACED FWD CARGO L/H OUTBD FLOOR SUPPORT FRAME AT FR31 TO FR34 Y=765 IAW A320 SRM 53-21-41-03-A REV 142 01 AUG 2022 AND SRM 51-42-11 REV 143-2 01 AUG 2022.
